# SDR DALA2021040101935

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 71,250 hours, 30,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 R1 DOOR GIRT BAR FAILED MINIMUM ENGAGEMENT DIMENSION CHECK. CORRECTIVE ACTION: REMOVED AND REPLACED R-1 DOOR GIRT BAT IAW AMDS T/C 2040-0191-1R ADJUSMENT TO BE ACCOMPLISH ON AMDS T/C. (1767126)
